Actron Plus, Bayer Schering Pharma

The drug brand named Actron Plus contains generic salt-Caffeine and is manufactured by Bayer Schering Pharma.
Actron Plus is mainly associated with symptoms and indications-The International Classification of Diseases (ICD)- M01AE51-Ibuprofen, combinations.

Generic Salts


Caffeine
Ibuprofen

Available types of drugs

Capsules; Oral; Caffeine 100 mg; Ibuprofen 400 mg

Medical categories

Human

Usage-Diseases

M01AE51-Ibuprofen, combinations
Manufacturers
Bayer Schering Pharma

More Drugs

  • Actrapid Novolet, Novo Nordisk

    The drug brand named Actrapid Novolet contains generic salt-Insulin Human rDNA and is manufactured by Novo Nordisk.
    Actrapid Novolet is mainly associated with symptoms and indications-The International Classification of Diseases (ICD)- A10AB01-In...

  • Actrapid, Novo Nordisk

    The drug brand named Actrapid contains generic salt-Insulin Human rDNA and is manufactured by Novo Nordisk.
    Actrapid is mainly associated with symptoms and indications-The International Classification of Diseases (ICD)- A10AB01-Insulin (Human).

  • Actrol Dandruff Shampoo, Matrix Canada

    The drug brand named Actrol Dandruff Shampoo contains generic salt-Pyrithione Zinc and is manufactured by Matrix Canada.
    Actrol Dandruff Shampoo is mainly associated with symptoms and indications-The International Classification of Diseases (ICD)-...

  • Actron Ibuprofen, Bayer Schering Pharma

    The drug brand named Actron Ibuprofen contains generic salt-Ibuprofen and is manufactured by Bayer Schering Pharma.
    Actron Ibuprofen is mainly associated with symptoms and indications-The International Classification of Diseases (ICD)- C01EB16-Ib...

  • Actron Pediatrico, Bayer Schering Pharma

    The drug brand named Actron Pediatrico contains generic salt-Ibuprofen and is manufactured by Bayer Schering Pharma.
    Actron Pediatrico is mainly associated with symptoms and indications-The International Classification of Diseases (ICD)- C01EB16-...

  • Actron Rapida Accion, Bayer Schering Pharma

    The drug brand named Actron Rapida Accion contains generic salt-Ibuprofen and is manufactured by Bayer Schering Pharma.
    Actron Rapida Accion is mainly associated with symptoms and indications-The International Classification of Diseases (ICD)- C0...

  • Actron, Bayer Schering Pharma

    The drug brand named Actron contains generic salt-Ketoprofen and is manufactured by Bayer Schering Pharma.
    Actron is mainly associated with symptoms and indications-The International Classification of Diseases (ICD)- M01AE03-Ketoprofen.

  • Actual, Bago Laboratorios

    The drug brand named Actual contains generic salt-Calcium Carbonate and is manufactured by Bago Laboratorios.
    Actual is mainly associated with symptoms and indications-The International Classification of Diseases (ICD)- A02BA53-Famotidine, combin...

  • Actulin, Pharma

    The drug brand named Actulin contains generic salt-Repaglinide and is manufactured by Unidentified Pharmaceutical Company.
    Actulin is mainly associated with symptoms and indications-The International Classification of Diseases (ICD)- A10BX02-Repa...

  • ACTwide, Pharbaco

    The drug brand named ACTwide contains generic salt-Artemether and is manufactured by Pharbaco.
    ACTwide is mainly associated with symptoms and indications-The International Classification of Diseases (ICD)- P01BF01-Artemether and lumefantrine.

  • Actyform, Technodiet

    The drug brand named Actyform contains generic salt-Copper (Copper Proteinate) and is manufactured by Technodiet.
    Actyform is mainly associated with symptoms and indications-The International Classification of Diseases (ICD)- A12CX-Other mineral...

  • Actypral, Codifra Laboratoires

    The drug brand named Actypral contains generic salt-Bioflavonoids and is manufactured by Codifra Laboratoires.
    Actypral is mainly associated with symptoms and indications-The International Classification of Diseases (ICD)- ATC.

    Generic...

  • Acuafil, Sophia Laboratorios

    The drug brand named Acuafil contains generic salt-Paraffin Liquid and is manufactured by Sophia Laboratorios.
    Acuafil is mainly associated with symptoms and indications-The International Classification of Diseases (ICD)- A06AA51-Liquid paraffin,...

  • Acubisina, Intra Laboratorios

    The drug brand named Acubisina contains generic salt-Acubigenina and is manufactured by Intra Laboratorios.
    Acubisina is mainly associated with symptoms and indications-The International Classification of Diseases (ICD)- ATC.

    Generic Sa...

  • Acuco, Apotex

    The drug brand named Acuco contains generic salt-Sulfamethoxazole and is manufactured by Apotex.
    Acuco is mainly associated with symptoms and indications-The International Classification of Diseases (ICD)- J01EE01-Sulfamethoxazole and Trimethopri...